4 Publikationen

Alle markieren

[4]
2020 | Diskussionspapier | Veröffentlicht | PUB-ID: 2942252 OA
Ferrari, Giorgio, Li, Hanwu, and Riedel, Frank. 2020. A Knightian Irreversible Investment Problem. Vol. 634. Center for Mathematical Economics Working Papers. Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
[3]
2019 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2937725
Li, Hanwu, and Wang, Falei. 2019. “Stochastic Optimal Control Problem with Obstacle Constraints in Sublinear Expectation Framework”. Journal of Optimization Theory and Applications 183 (2): 422-439.
PUB | DOI | WoS
 
[2]
2018 | Diskussionspapier | Veröffentlicht | PUB-ID: 2933126 OA
Li, Hanwu. 2018. Optimal stopping under $\textit{G}$-expectation. Vol. 606. Center for Mathematical Economics Working Papers. Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
[1]
2017 | Diskussionspapier | Veröffentlicht | PUB-ID: 2930428 OA
Li, Hanwu, Peng, Shige, and Soumana Hima, Abdoulaye. 2017. Reflected Solutions of BSDEs Driven by $\textit{G}$-Brownian Motion. Vol. 590. Center for Mathematical Economics Working Papers. Bielefeld: Center for Mathematical Economics.
PUB | PDF
 

Suche

Publikationen filtern

Darstellung / Sortierung

Zitationsstil: chicago

Export / Einbettung

4 Publikationen

Alle markieren

[4]
2020 | Diskussionspapier | Veröffentlicht | PUB-ID: 2942252 OA
Ferrari, Giorgio, Li, Hanwu, and Riedel, Frank. 2020. A Knightian Irreversible Investment Problem. Vol. 634. Center for Mathematical Economics Working Papers. Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
[3]
2019 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2937725
Li, Hanwu, and Wang, Falei. 2019. “Stochastic Optimal Control Problem with Obstacle Constraints in Sublinear Expectation Framework”. Journal of Optimization Theory and Applications 183 (2): 422-439.
PUB | DOI | WoS
 
[2]
2018 | Diskussionspapier | Veröffentlicht | PUB-ID: 2933126 OA
Li, Hanwu. 2018. Optimal stopping under $\textit{G}$-expectation. Vol. 606. Center for Mathematical Economics Working Papers. Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
[1]
2017 | Diskussionspapier | Veröffentlicht | PUB-ID: 2930428 OA
Li, Hanwu, Peng, Shige, and Soumana Hima, Abdoulaye. 2017. Reflected Solutions of BSDEs Driven by $\textit{G}$-Brownian Motion. Vol. 590. Center for Mathematical Economics Working Papers. Bielefeld: Center for Mathematical Economics.
PUB | PDF
 

Suche

Publikationen filtern

Darstellung / Sortierung

Zitationsstil: chicago

Export / Einbettung